Power series over generalized Krull domains

Elad Paran, Michael Temkin

Research output: Contribution to journalArticlepeer-review


We resolve an open problem in commutative algebra and Field Arithmetic, posed by Jarden. Let R be a generalized Krull domain. Is the ring R {left open bracket} X {right open bracket} of formal power series over R a generalized Krull domain? We show that the answer is negative. Moreover, we show that essentially the opposite theorem holds. We prove that if R is a generalized Krull domain which is not a Krull domain, then R {left open bracket} X {right open bracket} is never a generalized Krull domain.

Original languageEnglish
Pages (from-to)546-550
Number of pages5
JournalJournal of Algebra
Issue number2
StatePublished - 15 Jan 2010
Externally publishedYes


  • Field Arithmetic
  • Generalized Krull domains


Dive into the research topics of 'Power series over generalized Krull domains'. Together they form a unique fingerprint.

Cite this